# SDR DALA2023092507881

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION INTERNAL BUSHING HINGE ARM #1 ON RH WING (2EA). CORRECTIVE ACTION: REPLACED HINGE ARM #1 ON RH WING AS PER A320 FAM AMM 57-51-31- 000-001-A. (2982722)
